# SDR SWAA2016032850314

- Difficulty date: February 14, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN TE, 2ND FROM AFT FASTENER HOLE, CRACKED AT RSS 213.  REPAIRED SKIN IAW EA.
